MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED
Catalog Number 625705550002
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated, as the issue was identified and resolved through communication/interviews with the user facility; no defect or malfunction was found.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced difficult to fold/unfold.There was no patient involvement.
 
Event or Problem Description
This report summarizes 0 malfunction event, where it was reported the device experienced difficult to fold/unfold.There was no patient involvement.
 
Additional Manufacturer Narrative
The device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 1 to 0.

Brand Name
6257 XPEDITION HIGH CONFIG
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18573179
Report Number0001831750-2024-00203
Device Sequence Number9163676
Product Code ILK
UDI-Device Identifier07613327581607
UDI-Public07613327581607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222818
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number625705550002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2024
Supplement Date Received by Manufacturer01/01/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown